`a`

Structure on the set of radially symmetric positive stationary solutions for a competition-diffusion system

Pages: 427 - 436, Issue special, November 2013

 Abstract        References        Full Text (291.4K)              

Yukio Kan-On - Department of Mathematics, Faculty of Education, Ehime University, Matsuyama, 790-8577, Japan (email)

Abstract: In this paper, we consider a reaction-diffusion system which describes the dynamics of population density for a two competing species community, and discuss the structure on the set of radially symmetric positive stationary solutions for the system by assuming the habitat of the community to be a ball. To do this, we shall treat the dimension of the habitat and the diffusion rates of the system as bifurcation parameters, and employ the comparison principle and the implicit function theorem.

Keywords:  Competition-diffusion system, comparison principle, exponential dichotomy.
Mathematics Subject Classification:  Primary: 35B32; Secondary: 35B60.

Received: August 2012;      Revised: April 2013;      Published: November 2013.

 References